| Catalog Number |
5407120492 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 7 events were reported for this quarter.Product return status 7 devices were evaluated based on historical data analysis.Additional information 7 devices were not labeled for single-use.7 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 7 malfunction events in which the device reportedly overheated.1 event had the problem identified during a non-clinical procedure; there was no patient involvement.3 events had the problem identified before clinical use/exposure; there was no patient involvement.2 events had insufficient information received.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.